Top
30
Doctor insights on: Clarinase Loratadine And Pseudoephedrine

Share
1

1
For how many days can I take clarinase (pseudoephedrine/loratadine) tabs, to decrease the congestion because of septum deviation (maximum days)?

For how many days can I take clarinase (pseudoephedrine/loratadine) tabs, to decrease the congestion because of septum deviation (maximum days)?

Antihistamines: You may take them indefininately, but that's like using a bandaid to correct your problem sooner orlater you will need surgery to correct your problem. ...Read more

Dr. Louis Vernacchio
404 Doctors shared insights

Pseudoephedrine (Definition)

Pseudoephedrine is a decongestant which is a kind of antihistamine type drug (common ...Read more


2

2
Loratadine plus pseudoephedrine syrup can be given for child aged 2 years or not?

Loratadine plus pseudoephedrine syrup can be given for child aged 2 years or not?

Yes, if dr. RX: Antihistamines with decongestants are not usually recommended in children because they are ineffective in conditions for which they are usually used. Occasionally, Pediatrician or ENT might RX for a limited time. Indiscriminate use might be harmful in children. If your baby has allergies, Loratadine alone might be useful ...Read more

3

3
I take generic Claritin d (loratadine 10mg + pseudoephedrine 280 mg). Would 6 be enough to overdose?

I take generic Claritin d (loratadine 10mg + pseudoephedrine 280 mg). Would 6 be enough to overdose?

Overdose?: Not really for the loratidine though minor side effects can occur but taking too many decongestants can induce hypertension, cardiac arrhythmias, tremor and other side effects. It can occasionally be fatal though not at 6. ...Read more

4

4
What is the problem that May occur if I give my child (2 years old) 5 ml of loranase syrup which contain Loratadine and pseudoephedrine for 5 days?

What is the problem that May occur if I give my child (2 years old) 5 ml of loranase syrup which contain Loratadine and pseudoephedrine for 5 days?

Cold & cough syrups: Including Claritin (loratadine) D should not be given to children < 6 years old. Claritin (loratadine) D is given for seasonal allergic rhinitis. 2-year-olds have not been on this earth long enough to have developed seasonal allergic rhinitis. Some potential adverse effects are sleepiness, rapid heart rate, headache, giddiness, nausea, vomiting, sweating, muscle weakness, trouble breathing & worsening of asthma. ...Read more

5

5
Taking 120 mg pseudoephedrine every 12 hours, 10 mg loratadine in morning, and one Benadryl (diphenhydramine) at bedtime, is this ok?

Taking 120 mg pseudoephedrine every 12 hours, 10 mg loratadine in morning, and one Benadryl (diphenhydramine) at bedtime, is this ok?

Medication question: It is okay to take the pseudoephedrine with the loratadine. However, the nighttime Benadryl (diphenhydramine) would be considered a duplication of the loratadine which is a 24 hour medication. Without knowing more about your medical history, I would not suggest that you do that. Instead, I would suggest discussing the optimum management of your medications with your doctor. ...Read more

9

9
Allergies/sinuses, 33f, nose runs nonstop, taking Claritin (loratadine) doesn't help. Can I take a zrytech also? Or would sudafed w/ pseudoephedrine help?

Allergies/sinuses, 33f, nose runs nonstop, taking Claritin (loratadine) doesn't help. Can I take a zrytech also? Or would sudafed w/ pseudoephedrine help?

Allergies: Your nasal symptoms will respond best to a prescription nasal steroid. Antihistamines seem of limited value in your case. Consider seeing an allergist to achieve adequate control of your symptoms. ...Read more

11

11
Can I take Claritin d 12 hour (pseudoephedrine and loratidine) at morning and night every day?

Can I take Claritin d 12 hour (pseudoephedrine and loratidine) at morning and night every day?

Claritin-D: Claritin (loratadine)-d 12 hour can be taken twice daily chronically but it can have side effects. Taking a decongestant can lead to hypertension or insomnia. I would recommend trying claritin-d in the morning and just standard Claritin (loratadine) at night. This would give you the best treatment with minimal side effects. ...Read more

12

12
Can I take Claritin D 12 hour (pseudoephedrine and loratidine) with NyQuil?

Not recommended: Both have decongestants in them so I would not. Claritin (loratadine) D is an antihistamine and decongestant combined, NyQuil typically has decongestants and cough suppressants. ...Read more

15

15
Is it safe to take claritin-d every day? Are there long term side effects and what does pseudoephedrine interact with, if anything?

Allergies: In general, it it safe to take antihistamines everyday for allergies. Claritin-d includes the decongestant as you mentioned, and I tend to avoid that for people on a long term basis. It increases vasoconstriction and this has a variety of effects including more work for the heart and elevated blood pressure. There are other medications that can help with congestion. See ent/allergist. ...Read more

16

16
Is it safe to get drunk after taking a Claritin D 12 Hour (pseudoephedrine and loratidine)?

Never: It's never safe to get drunk regardless. However I'd doubt taking the Clarin D would affect your drunkenness one way or another. ...Read more

19

19
Can you take Claritin (loratadine) with sudafed?

Yes: Claritin (loratadine) is available as an otc medicine with pseudophed in it -- claritin-d. ...Read more

21

21
Can sudafed and Claritin (loratadine) be taken together?

Can sudafed and Claritin (loratadine) be taken together?

Yes: Sudafed and plain Claritin (loratadine) can be taken together. Sudafed is a decongestant, and Claritin (loratadine) is an antihistamine. Claritin (loratadine) d already contains pseudoephedrine, the ingredient in original sudafed, so Claritin (loratadine) d should never be taken with sudafed. ...Read more

22

22
Is it a problem to take both sudafed and claritin (loratadine)?

Use them wisely: Sudafed is a brand name of pseudoephedrine, a decongestant used to decrease nasal congestion and secretions. Claritin is a brand name for loratadine, an antihistaminic. Claritin-d is one brand name for the combination of these two medications. This combination of medications helps to reduce nasal allergy symptoms. Long-term continuous use of decongestant result in some cases with loss of effect. ...Read more

26

26
Can you give a toddler Claritin (loratadine) and sudafed?

Can you give a toddler Claritin (loratadine) and sudafed?

Claritin/Sudafed: Unless diagnosed with a specific allergy and recommended by the allergist/pediatrician, toddlers should not receive any antihistamine nor a decongestant like sudafed. ...Read more

28

28
Can taking sudafed and Claritin (loratadine) cause dehydration after two weeks of taking?

Can taking sudafed and Claritin (loratadine) cause dehydration after two weeks of taking?

No: Perhaps your eyes, nose and throat can feel dry but it should cause actual dehydration which can be evidenced by dark and minimal urine output. ...Read more

30

30
Can you take sudafed with Claritin (loratadine) and allegra?

Too many: Either kake Claritin (loratadine) or allegra (both non sedating anti histamies) and can add sudafed if needed (decongestant ...Read more